# SDR CA960223010

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 115610010175
- Condition: Cracked
- Location: Elev Le
- Part time: 11,819 hours
- Component: Beech, 115600010277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE PERFORMING SB 2145 ELEVATOR TORQUE TUBE INSPECTION, THE AME REMOVED THE TORQUE TUBE AND LOOKED INSIDE THE ELEVATOR AND FOUND A 1.5 INCH LONG CRACK BETWEEN THE FLANGE AND THE WEB OF THE INBOARD L EADING EDGE RIB WHICH ALSO SUPPORTS THE ELEVATOR COUNTERWEIGHT. THE RIB WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
